# SDR GTIA2022110736761

- Difficulty date: November 4, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 9,352 hours, 3,807 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Discharged
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW PRESSURE.-SERVICED DOOR ASSIST BOTTLE I.A.W AMM 52-10-00-614-001-A.
